# SDR R61A2018112191173

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,040 hours, 24,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR PAX AFT OPEN COMING THROUGH 200 OFF THROUGH 5000. ADJUSTED ARM/DISARM LINKAGE, OPS CHECK GOOD IAW AMM 52-70-01-3.
